A translation of Problemy Peredachi Informatsii

previous Volume 55, Number 1, January–March, 2019 next
Back to contents page


On Completely Regular Codes   [View Abstract]
J. Borges, J. Rifà, and V. A. Zinoviev
pp. 1–45

On Extreme Values of the Rényi Entropy under Coupling of Probability Distributions   [View Abstract]
V. V. Prelov
pp. 46–52

Probability of Inversion of a Large Spin in the Form of an Asymptotic Expansion in a Series of Bessel Functions   [View Abstract]
E. A. Karatsuba and P. Moretti
pp. 53–66

Strong Converse Theorems for Multimessage Networks with Tight Cut-Set Bound   [View Abstract]
S. L. Fong and V. Y. F. Tan
pp. 67–100